# SDR VNAA0804008

- Difficulty date: April 10, 2008
- Submitted: April 30, 2008
- Operation: Air carrier
- Aircraft: N259PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7945
- Aircraft time: 8,930 hours, 9,302 cycles
- Engine: Ge CF343B1
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Winglet
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED A CRACK IN THE RIGHT HAND WINGLET.  MAINTENANCE INSPECTED AND FOUND THE RIGHT HAND WINGLET TO BE WITHIN LIMITS IN ACCORDANCE WITH THE CRJ200 STRUCTURAL REPAIR MANUAL.  MAINTENANCE APPLIED SPEED TAPE.  AIRCRAFT WAS RELEASED FOR SERVICE.
